# SDR 2003F00028

- Difficulty date: October 23, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N125AM
- Make and model: Emb EMB-120ER
- Aircraft serial: 120017
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 12032943001
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CPR - FLT 8788 - RIGHT MAIN LANDING GEAR FORWARD DOORS DID NOT CLOSE WHEN GEAR UP WAS COMMANDED.  THE DOOR SEQUENCE VALVE WAS OUT OF ADJUSTMENT.  READJUSTED LANDING GEAR DOOR SEQUENCE VALVE IAW EMB MM AND OPERATIONALLY TESTED OPS CHECK OK.  (M)
